it every day nor did Nuvigil or Dexedrine cause this issue. I am thinking about dumping my Lexapro and adding Remeron again but could Modafinil take away the sedating H1 properties? Because I don’t want to eat at night but I could use an appetite aid in the day time. Remeron really worked great for me but the hunger cravings were too much now Latuda which is working nice is the opposite, maybe they will make me want to eat normally together? lol
loss of appetite is listed in the side effects but really I think Howie you should stay on it long enough to see if it continues before I would switch back to remeron.Give the changes a little longer just make sure and remind yourself you do have to eat during the day at about the same time so it becomes a habit.
howie; sounds good you have a good combination but go over all of this with the doctor first don't take or make any changes until then.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Dec 2011 • 5 answers
Updated 30 Dec 2011 • 1 answer
Been on Nuvigil 4 days. I split the 150mg pill and only take half. Today I noticed tiredness. Can I?
Updated 24 Sep 2014 • 1 answer
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Updated 29 Jan 2015 • 2 answers
Updated 17 Feb 2017 • 1 answer